# SDR CA121024012

- Difficulty date: September 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Switch
- Part number: C2925010106
- Condition: Faulted
- Location: Magneto
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHUTDOWN,  THE PILOT CONDUCTED A LIVE MAG CHECK AND FOUND THE MAGS WHERE BOTH LIVE.  THE SWITCH WAS FOUND FAULTY AND WAS REPLACED.
